MathSciNet Relay Station
MathSciNet bibliographic data
MR1792677 92D25 (34C60 35K57 92B05)
Gourley, S. A. Travelling front solutions of a nonlocal Fisher equation. J. Math. Biol. 41 (2000), no. 3, 272–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement